Children's Benadryl Allergy & Cold Relief Dye-Free Liquid Diphenhydramine HCl Bubble Gum Flavor Perspective: front
Hover to Zoom
Children's Benadryl Allergy & Cold Relief Dye-Free Liquid Diphenhydramine HCl Bubble Gum Flavor Perspective: back
Hover to Zoom
Children's Benadryl Allergy & Cold Relief Dye-Free Liquid Diphenhydramine HCl Bubble Gum Flavor Perspective: left
Hover to Zoom
Children's Benadryl Allergy & Cold Relief Dye-Free Liquid Diphenhydramine HCl Bubble Gum Flavor Perspective: right
Hover to Zoom
Children's Benadryl Allergy & Cold Relief Dye-Free Liquid Diphenhydramine HCl Bubble Gum Flavor Perspective: top
Hover to Zoom
Children's Benadryl Allergy & Cold Relief Dye-Free Liquid Diphenhydramine HCl Bubble Gum Flavor Perspective: bottom
Hover to Zoom

Children's Benadryl Allergy & Cold Relief Dye-Free Liquid Diphenhydramine HCl Bubble Gum Flavor

4.67(33)View All Reviews
4 fl ozUPC: 0035058053504
Purchase Options
Located in HEALTH AND WELLNESS
$7.49 discounted from $10.29

Product Details

Give your child effective relief from common allergy symptoms with Children's Benadryl Dye-Free Allergy Liquid Medicine. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI (5 mL), this liquid allergy medication for kids relieves symptoms due to upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes. Available in kid-friendly bubble gum flavor, this children's allergy relief syrup is both alcohol-and dye-free and is intended for children ages 6 to 11. Help alleviate your child's indoor and outdoor allergy symptoms with the brand moms turn to first when they first treat their children's upper respiratory allergies symptoms. Children’s Benadryl Allergy Liquid Medicine is formulated to be free of dyes, alcohol, sugar, parabens, and high fructose corn syrup for effective allergy symptom relief.

  • Children's Benadryl Dye-Free Allergy Liquid Medication in bubble gum flavor for allergy relief
  • Kids' medicine temporarily relieves symptoms due to upper respiratory allergies
  • Contains 12.5 mg diphenhydramine HCl per dose to relieve your child's allergy symptoms
  • Antihistamine provides relief from runny nose; sneezing; and itchy eyes, nose and throat
  • Intended for ages 6-11, Benadryl liquid allergy medicine for kids is both alcohol-free & dye-free

Ratings and Reviews

Harris Teeter is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.67(33)
    5
    (28)
    4
    (3)
    3
    (0)
    2
    (0)
    1
    (2)